# SDR AALA202204144796

- Difficulty date: April 9, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 20,051 hours, 9,019 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5724
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 16,135 hours, 6,958 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ODOR ON DESCENT THROUGH THE PLANE AND CABIN, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202204124796: REPLACED APU PER TASK CARD 26L31049003** (CLOSED)
